# SDR AALA202201131777

- Difficulty date: January 10, 2022
- Submitted: January 13, 2022
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A300*
- Aircraft serial: 1425
- Aircraft time: 67,219 hours, 25,359 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Switch
- Part number: D902593400600
- Condition: Missing
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L3 DOOR FRAME EVACUATION RESET PUSH BUTTON SWITCH MISSING. INSTALLED SWITCH AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 23-73-00-710-026
